# SDR AALA20120804002

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 69,004 hours, 24,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROW 27 AFT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER.  OPS CHECK NORMAL.
